MAUDE Adverse Event Report: CANDELA CORPORATION CANDELA GENTLEMAX PRO

CANDELA CORPORATION CANDELA GENTLEMAX PRO
Model Number 9914-00-9035
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Date of Event 01/29/2018
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
The device was evaluated after incident was reported.The device was found to be operating within candela specifications and the treatment parameters were within candela recommended guidelines.It is most likely that patient had an outward response to treatment or herbal treatment thst patient used potentially created this response.The information from clinic also specified juvamine cranberry sorbitol as a herbal treatment used for this patient.
 
Event or Problem Description
On february 6, 2018, the account (b)(6) reported that their patient received laser treatment on (b)(6) 2018 and responded with burns and blisters on treated area.

Brand Name
CANDELA GENTLEMAX PRO
Common Device Name
CANDELA GENTLEMAX PRO
Manufacturer (Section D)
CANDELA CORPORATION
candela corporation
530 boston post road
wayland MA 01778
MDR Report Key7301292
Report Number1218402-2018-00002
Device Sequence Number1066999
Product Code GEX
UDI-Device Identifier08174950200017
UDI-Public08174950200017
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K133283
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Remedial Action Patient Monitoring
Type of Report Initial
Report Date (Section B) 02/27/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number9914-00-9035
Device Catalogue Number9914-00-9035
Device Lot NumberN/A
Was Device Available for Evaluation? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/06/2018
Initial Report FDA Received Date02/27/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;